• My husband receives Velcade for his multiple myeloma on a bi-weekly basis.

    Asked by EAGLESOAR on Wednesday, October 10, 2012

    My husband receives Velcade for his multiple myeloma on a bi-weekly basis.

    Twice after treatment (a day or 2) he ran fever and had the chills/uncontrolable shaking. Has anyone experienced the same with this chemotherapy?

    1 Answer from the Community

    • Pat's Avatar
      Pat

      I use Velcade myself and to avoid side-effects:
      1) use it subcutaenously not intravenously (ask your doctor)
      2) once a week injection is enough (latest research)
      3) a week's rest after about 4 weeks of treatment
      I suffered from neuropatia etc before that, now it is ok
      Good Luck! Steve

      about 5 years ago

    Help the community by answering this question:

    Create an account to post your answer Already have an account? Sign in!

    By using WhatNext, you agree to our User Agreement, and Privacy Policy


    Read and answer more multiple myeloma questions.  Also, don't forget to check out our Multiple Myeloma page.